Alert archive / Idaho / Winter Storm Warnings in 2013
Winter Storm Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Feb 7, 2013, 12:53 PM MST. It took effect at Feb 8, 2013, 6:00 AM MST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2013, 12:53 PM MST (19:53 UTC)
- In effect from
- Feb 8, 2013, 6:00 AM MST
- Expired
- Feb 9, 2013, 5:00 PM MST
- In force
- 35 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
296 WWUS45 KPIH 071953 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1253 PM MST THU FEB 7 2013 ...WINTER STORM DUE TO HIT SOUTHERN IDAHO FRIDAY AND SATURDAY ... A STRONG WINTER STORM WILL MOVE INTO THE GREAT BASIN ON FRIDAY... SPREADING HEAVY SNOW ACROSS THE SOUTHERN HIGHLANDS BEGINNING FRIDAY MORNING AND CONTINUING THROUGH SATURDAY. GUSTY WINDS FRIDAY NIGHT AND SATURDAY MAY ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. MODERATE SNOWFALL AMOUNTS ARE ALSO EXPECTED IN THE LOWER SNAKE PLAIN...EASTERN MAGIC VALLEY...AND THE CENTRAL IDAHO MOUNTAINS. IDZ022-023-025-081100- /O.UPG.KPIH.WS.A.0001.130208T1200Z-130209T1800Z/ /O.NEW.KPIH.WS.W.0002.130208T1300Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 1253 PM MST THU FEB 7 2013 ...WINTER STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A FOOT IN SOME OF THE HIGHER ELEVATIONS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN...PARIS * OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ024-081100- /O.UPG.KPIH.WS.A.0001.130208T1200Z-130209T1800Z/ /O.NEW.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/ CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...PRESTON 1253 PM MST THU FEB 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...HEAVY SNOW. EXPECT 3 TO 6 INCHES. * LOCATIONS INCLUDE...PRESTON. * OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ017-021-081100- /O.NEW.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS 1253 PM MST THU FEB 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST SATURDAY. * TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 4 INCHES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO ...BLACKFOOT. * OTHER IMPACTS...BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ018-031-081100- /O.NEW.KPIH.WW.Y.0005.130208T1300Z-130209T1200Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE 1253 PM MST THU FEB 7 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 AM MST SATURDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW ...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 5 AM MST SATURDAY. * TIMING...FROM 6 AM FRIDAY TO 5 AM MST SATURDAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 4 TO 8 INCHES ABOVE 7000 FEET. * LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE * OTHER IMPACTS...BLOWING AND DRIFTING SNOW AT RIDGE TOPS AND HIGHER PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
6 follow-up statements
612 WWUS45 KPIH 081107 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 407 AM MST FRI FEB 8 2013 ...WINTER STORM DUE TO HIT SOUTHERN IDAHO TODAY AND SATURDAY ... A STRONG WINTER STORM WILL MOVE INTO THE GREAT BASIN TODAY... SPREADING HEAVY SNOW ACROSS THE SOUTHERN HIGHLANDS BEGINNING TODAY AND CONTINUING THROUGH SATURDAY. GUSTY WINDS TONIGHT AND SATURDAY MAY ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. MODERATE SNOWFALL AMOUNTS ARE ALSO EXPECTED IN THE LOWER SNAKE PLAIN...EASTERN MAGIC VALLEY...AND THE CENTRAL IDAHO MOUNTAINS. IDZ022-023-025-082200- /O.CON.KPIH.WS.W.0002.130208T1300Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 407 AM MST FRI FEB 8 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. * TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A FOOT IN SOME OF THE HIGHER ELEVATIONS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN... PARIS * OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-021-024-082200- /O.CON.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON 407 AM MST FRI FEB 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. * TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 5 INCHES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO ...BLACKFOOT...PRESTON. * OTHER IMPACTS...BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ018-031-082200- /O.CON.KPIH.WW.Y.0005.130208T1300Z-130209T1200Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE 407 AM MST FRI FEB 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY ABOVE 7000 FEET... A WINTER WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING...FROM 6 AM TODAY TO 5 AM MST SATURDAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 4 TO 8 INCHES ABOVE7000 FEET. * LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE * OTHER IMPACTS...BLOWING AND DRIFTING SNOW AT RIDGE TOPS AND HIGHER PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
481 WWUS45 KPIH 082000 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 100 PM MST FRI FEB 8 2013 IDZ018-031-082100- /O.CAN.KPIH.WW.Y.0005.000000T0000Z-130209T1200Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE 100 PM MST FRI FEB 8 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BEFORE DIMINISING TONIGHT. $$ IDZ022-023-025-091100- /O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 100 PM MST FRI FEB 8 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. * TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A FOOT IN SOME OF THE HIGHER ELEVATIONS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN... PARIS * OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-021-024-091100- /O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON 100 PM MST FRI FEB 8 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. * TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 4 INCHES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO BLACKFOOT...PRESTON.... * OTHER IMPACTS...BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
084 WWUS45 KPIH 091110 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 410 AM MST SAT FEB 9 2013 IDZ022-023-025-092200- /O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 410 AM MST SAT FEB 9 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...UNTIL 500 PM MST TODAY. * MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A FOOT IN SOME OF THE HIGHER ELEVATIONS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN... PARIS * OTHER IMPACTS...BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ017-021-024-092200- /O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON 410 AM MST SAT FEB 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...500 PM MST TODAY. * MAIN IMPACT...SNOWFALL AMOUNTS OF 1 TO 2 INCHES. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO BLACKFOOT...PRESTON.... * OTHER IMPACTS...BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
603 WWUS45 KPIH 091549 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 849 AM MST SAT FEB 9 2013 IDZ017-091700- /O.CAN.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ EASTERN MAGIC VALLEY- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY 849 AM MST SAT FEB 9 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW REMAINS POSSIBLE INTO THIS AFTERNOON BUT MUCH OF THE HEAVY SNOW WILL STAY EAST OF THE MAGIC VALLEY TODAY. THEREFORE THE WINTER WEATHER ADVISORY FOR THE EASTERN MAGIC VALLEY HAS BEEN CANCELLED. WINDS WILL REMAIN GUSTY THROUGH THIS AFTERNOON...SO AREAS OF DRIFTING SNOW CAN BE EXPECTED. DRIVERS SHOULD CONTINUE TO EXERCISE CAUTION WHILE TRAVELING THROUGH THE REGION TODAY. $$ IDZ022-023-025-100000- /O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 849 AM MST SAT FEB 9 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON. * MAIN IMPACT...HEAVY SNOW WILL PRODUCE ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES TODAY IN THE VALLEYS AND 3 TO 5 INCHES IN THE MOUNTAINS. STORM TOTAL ACCUMULATIONS WILL REACH 4 TO 8 INCHES IN THE VALLEYS AND UP TO A FOOT IN THE MOUNTAINS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN... PARIS * OTHER IMPACTS...GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ021-024-100000- /O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT... MASSACRE ROCKS...PRESTON 849 AM MST SAT FEB 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON. * MAIN IMPACT...ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES TODAY. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO BLACKFOOT...PRESTON. * OTHER IMPACTS...GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
413 WWUS45 KPIH 092103 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 203 PM MST SAT FEB 9 2013 IDZ022-023-025-100000- /O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 203 PM MST SAT FEB 9 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON. * MAIN IMPACT...HEAVY SNOW WILL PRODUCE ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES TODAY IN THE VALLEYS AND 3 TO 5 INCHES IN THE MOUNTAINS. STORM TOTAL ACCUMULATIONS WILL REACH 4 TO 8 INCHES IN THE VALLEYS AND UP TO A FOOT IN THE MOUNTAINS. * LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... GEORGETOWN... PARIS * OTHER IMPACTS...GUSTY WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ021-024-100000- /O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT... MASSACRE ROCKS...PRESTON 203 PM MST SAT FEB 9 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON. * MAIN IMPACT...ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES TODAY. * LOCATIONS INCLUDE...POCATELLO. * OTHER IMPACTS...GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
818 WWUS45 KPIH 100013 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 513 PM MST SAT FEB 9 2013 .SNOW DECREASING ACROSS THE THE CARIBOU AND SOUTH CENTRAL HIGHLANDS THIS EVENING. IDZ022-023-025-100115- /O.EXP.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT... SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 513 PM MST SAT FEB 9 2013 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. SCATTERED SNOW SHOWERS WILL LINGER IN THE WASATCH MOUNTAINS...CARIBOU AND SOUTH CENTRAL HIGHLANDS OVERNIGHT...BUT WITH LITTLE ADDITIONAL ACCUMULATION OF SNOW. UP TO ONE INCH IS STILL POSSIBLE TONIGHT ON THE HIGHER ELEVATIONS OF THE WASATCH MOUNTAINS. $$ IDZ021-024-100115- /O.EXP.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/ LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION- INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT... MASSACRE ROCKS...PRESTON 513 PM MST SAT FEB 9 2013 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A SLIGHT CHANCE OF SNOW REMAINS OVERNIGHT...BUT WITH LITTLE ACCUMULATION OF SNOW. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 3:34 AM MST, 9 hours 19 minutes earlier.
Area forecast discussion, Feb 7, 3:34 AM MST, 9 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 334 AM MST THU FEB 7 2013 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. CURRENT WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW IN THE PACIFIC JUST OFF THE BRITISH COLUMBIA COAST. MID AND UPPER LEVEL MOISTURE ARE SPILLING OVER THE UPPER LEVEL RIDGE IN OUR AREA. THE RIDGE AXIS IS OVER OUR EASTERN BORDERS AND CONTINUES TO MOVE EAST. WITH HIGH PRESSURE RIDGING LOOK FOR PATCHY FOG IN THE SNAKE RIVER PLAIN...UPPER SNAKE HIGHLANDS...SOUTHERN HIGHLANDS AND THE BEAR LAKE REGION THIS MORNING. MODELS CONTINUE TO SHOW THE UPPER LEVEL LOW TO DROP SOUTHEAST OVER CALIFORNIA AND NEVADA WITH MOISTURE REACHING OUR MOST SOUTHWEST BORDERS BY EARLY FRIDAY MORNING. BOTH THE GFS AND NAM MODELS SHOW THE SOUTHERN HIGHLANDS...CARIBOU HIGHLANDS...CACHE VALLEY...AND BEAR LAKE ZONES GETTING 5 TO 10 INCHES OF SNOW FRIDAY THROUGH SATURDAY. THUS..A WINTER STORM WATCH HAS BEEN CONTINUED AND WILL LIKELY GET UPDATED TO AN WARNING LATER TODAY IF MODELS CONTINUE TO STAY ON TRACK. ADDITIONALLY...THE NAM MODEL SHOWS UPSLOPE FLOW FOR THE LOST RIVER ZONE WITH THIS AREA RECEIVING 2 TO 4 INCHES OF SNOW. ALSO...THE MODELS SHOW THE EASTERN MAGIC VALLEY AND THE LOWER SNAKE RIVER PLAIN RECEIVING 2 TO 4 INCHES OF SNOW AS WELL. THERE IS SOME UNCERTAINTY WITH THESE AMOUNTS BECAUSE TEMPERATURES MAY RISE ABOVE FREEZING IN LOWER AREAS. IF MODELS CONTINUE TO SHOW THESE AMOUNTS WINTER WEATHER ADVISORIES WILL BE NEEDED FOR THESE AREAS. LOOK FOR BREEZY TO MODERATE WINDS ACROSS THE AREA FRIDAY AND PARTICULARLY SATURDAY CAUSING AREAS OF BLOWING AND DRIFTING SNOW. COLDER TEMPERATURES WILL MOVE INTO THE AREA WITH WRAP AROUND NORTHEAST FLOW ON SATURDAY. WYATT .LONG TERM...SUNDAY THROUGH NEXT THURSDAY. AS THE MAIN UPPER LOW EJECTS EAST THROUGH COLORADO...A REINFORCING SHORT-WAVE IS EXPECTED TO DROP INTO THE WRN PERIPHERY OF THE EXITING TROUGH BRINGING A SHOT OF COLD AIR TO THE REGION. THE GFS TIMING IS FASTER AND FURTHER WEST THAN THE ECMWF SO THE INTENSITY OF THE COLD AIR INTRUSION AND ACCOMPANYING PRECIPITATION MAY CHANGE OVER THE COURSE OF THE NEXT FEW DAYS. BY TUESDAY...THE COASTAL RIDGE BEGINS TO EXPAND EASTWARD OVER THE REGION WHICH SHOULD BRING MODERATING TEMPERATURES TO HIGHER ELEVATIONS AT FIRST AND THEN TO THE LOWER ELEVATIONS THURSDAY AS A PACIFIC LOW TOPS THE RIDGE AND DIGS SE INTO IDAHO. BOTH THE GFS AND ECMWF ARE SHOWING VERY GOOD AGREEMENT ON THIS NEXT FEATURE WITH REGARD TO TIMING AND TRACK OF THE WAVE. HUSTON && .AVIATION...THE LATEST FOG/STRATUS IMAGERY WAS SHOWING A BROAD AREA OF LOW (IFR/MVFR) CLOUDS EXTENDING FROM KIDA NORTH INTO THE MONTANA BORDER REGION EARLY THIS MORNING AS THE NEXT UPSTREAM STORM SYSTEM AND ASSOCIATED MID AND UPPER CLOUDS SPREAD INTO WRN IDAHO. CURRENT MODEL CROSS SECTIONS SHOW INCREASING MOISTURE THROUGH THE PERIOD AS THE TROUGH GRADUALLY SPREADS INLAND TODAY AND TONIGHT WITH WIDESPREAD RESTRICTIVE CIGS (MVFR/IFR) ANTICIPATED FRIDAY AFTERNOON AS THE LOW CUTS SE THROUGH NEVADA. MODEL TRENDS ALSO SUGGEST THAT THE LOW LEVEL STRATUS WILL NOT WORK BACK DOWN THE VALLEY TO KPIH AND KBYI THIS MORNING AS THE CURRENT TERMINALS SUGGEST AND THIS HAS BEEN GENERALLY SUPPORTED IN RECENT FOG/STRATUS IMAGERY THAT HAS SHOWED A SLOW EROSION OF THE LOW CLOUDS FROM THE SW...SO KIDA MIGHT ALSO BE OVERLY PESSIMISTIC IN THIS REGARD. HUSTON && .AIR STAGNATION...THE INVERSION CONDITIONS WILL PERSIST OVER MUCH OF SE ID THRU THE MORNING RESULTING IN CONTINUED AIR QUALITY ISSUES PARTICULARLY FOR FRANKLIN COUNTY. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING IDZ022>025. &&
Hazardous weather outlook, Feb 7, 5:26 AM MST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 526 AM MST THU FEB 7 2013 IDZ022>025-081230- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 526 AM MST THU FEB 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT PATCHY FREEZING FOG OVER PRESTON AND THE BEAR LAKE REGION FOR EARLY THIS MORNING MAKING DRIVING HAZARDOUS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT 5 TO 10 INCHES OF SNOW FRIDAY INTO SATURDAY. ALSO...EXPECT BLOWING AND DRIFTING SNOW PARTICULARLY ON SATURDAY WITH MODERATE WINDS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-021-081230- EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- 526 AM MST THU FEB 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXPECT PATCHY FREEZING FOG EARLY THIS MORNING MAKING DRIVING CONDITIONS HAZARDOUS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT 2 TO 4 INCHES OF SNOW FRIDAY INTO SATURDAY. ALSO...EXPECT BLOWING AND DRIFTING SNOW PARTICULARLY ON SATURDAY WITH MODERATE WINDS. THESE CONDITIONS WILL MAKE DRIVING HAZARDOUS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 12:53 PM MST | Winter Weather Advisory | PIH | 52 hr |
Nearby
Winter Storm Warnings in Idaho, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.